Translator Disclaimer
2016 The Generalized Triple Difference Lacunary Statistical on $Γ^3$ Over P-Metric Spaces Defined by Musielak Orlicz Function
L.N. Mishra, Deepmala, N. Subramanian
Author Affiliations +
J. Phys. Math. 7(3): 1-4 (2016). DOI: 10.4172/2090-0902.1000183

Abstract

We introduce the generalized triple sequence spaces of entire difference lacunary statistical convergence and discuss general topological properties also inclusion theorems are with respect to a sequence of Musielak-Orlicz function.

Citation

Download Citation

L.N. Mishra. Deepmala. N. Subramanian. "The Generalized Triple Difference Lacunary Statistical on $Γ^3$ Over P-Metric Spaces Defined by Musielak Orlicz Function." J. Phys. Math. 7 (3) 1 - 4, 2016. https://doi.org/10.4172/2090-0902.1000183

Information

Published: 2016
First available in Project Euclid: 6 September 2017

Digital Object Identifier: 10.4172/2090-0902.1000183

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.7 • No. 3 • 2016
Back to Top